PDA

View Full Version : I'm 28 And I've Been Taking Finateride For My First 5 Months?



coderz
07-27-2016, 02:40 PM
So I've been ritualistically taking finasteride every day for about 5 months now. As far as side effects go, I can definitely say that there seems to be some reduction in libido. I admit that it is hard for me to tell whether this is in my head or not.

I am still able to achieve an erection, get aroused, and masturbation still occurs. That said what seems to be reduced especially lately is orgasmic pleasure or ejaculatory force and pleasure.

This is something that I swear has been happening from the start. I've tried to go into this whole thing as clear-headed and logical as I possibly can be. That said there does truly seem to be some reduction during orgasaming.

I've continued to take it. I admit that it's very hard to tell whether the symptoms are getting worse, or whether part of this is just getting older as I approach 29 years old. It's also hard to tell 100% whether these symptoms are in my head, or if they're actually potentially being caused by the medication itself.

It seems in the 5 months span of time that I've been taking this medication, the symptoms seem to sort of Wax and Wane. What I mean by that is, at certain times the symptoms seem to be more prevalent and noticeable in terms of libido and especially orgasms not being as pleasurable as they once were (though still enjoyable). At other times it seems like the symptoms are barely noticeable if at all, and libido and orgasamic force/pleasure are 90% or more of what they always were. It also seems like the force of ejaculation itself has been reduced but that could also be in my head it just seems that way to me. It also seems like that would be a symptom that would actually be hard to imagine.

What do you guys suggest I do if anything? Could this all be in my head? Have any of you guys had similar experiences with this? I also must admit, that I've read a lot of potential trash online where people seem to think finasteride is the most evil substance ever devised.

This caused me in the beginning to check every little thing that might be a symptom. In the beginning I would constantly check in the mirror daily almost to see if I was developing gynecomastia. I would constantly check to see if I can still get an erection by checking to see if my penis would function and trying to give myself an erection etc. . I would ask friends and family members if they thought I was developing gynecomastia, all of them said no of course and laughed. It seems like a lot of people friends and family included think taking medication for hair loss is ridiculous. Because of their feelings on the medication they don't understand how frightening taking the medication can be and they also don't seem to understand the sad Dilemma a lot of guys like myself seem to be in.

After the first month, I stopped obsessing about the potential side effects that were obviously in my head and were ridiculous. From that time onward though, I have to admit from the start and even now I seem to potentially have issues with libido to a minor extent. Maybe they could even be getting worse, I'm actually not sure.

In any case, you guys on this forum have been a great support to me. I have course appreciate any advice? Let me know what your opinion is on this whole thing? As always your feedback and support is greatly appreciated.!

Soonbald
07-27-2016, 04:16 PM
well.... low libido is one of the side effects, so is low semen production. this is why you dont "shoot out" your sperm anymore, I bet it just "dribbles" down your penis now. anyway dude you take this drug at your OWN RISK. if your hair means more to you than anything else then keep taking the drug. but if you think you can live without your hair then you should probably just stop the drug.. I know all about the symptoms you are talking about. sperm just dribbles instead of shooting out. the orgasms arent as intense or has no feeling at all. and low libido. this is old news dude. not every guy can tolerate this drug. its a gamble if you decide to keep taking it. we cant make this decision for you. you have to make it yourself. also I want to add that 29 years old is a very Young age still.. you should NOT have any of these problems at this age. im 28 and I have not a single symptom you are describing here. btw most "medications" do have side effects. minor to severe. dont expect to have zero issues by taking a medication of any sort. you are afterall messing with your hormones here. by blocking a male sex hormone by 70% and doing all kind of changes to your body.

coderz
07-27-2016, 08:09 PM
Yes you are correct I'm dribbling Vs. Shooting, HOWEVER I wasn't shooting prior to taking this drug for quite a long time. My orgasams were just as intense pleasure wise, but my semen has been watery for awhile now prior to taking this.

I would love to save my hair, but I admittedly do question the risks. Are you curretly taking the finasteride? I ask because when you say you have "none of these symptoms" it almost almost sounds like you're taking it too.

What's your choice on all this?

StevenLaventine
07-28-2016, 08:14 AM
well.... low libido is one of the side effects, so is low semen production. this is why you dont "shoot out" your sperm anymore, I bet it just "dribbles" down your penis now. anyway dude you take this drug at your OWN RISK. if your hair means more to you than anything else then keep taking the drug. but if you think you can live without your hair then you should probably just stop the drug.. I know all about the symptoms you are talking about. sperm just dribbles instead of shooting out. the orgasms arent as intense or has no feeling at all. and low libido. this is old news dude. not every guy can tolerate this drug. its a gamble if you decide to keep taking it. we cant make this decision for you. you have to make it yourself. also I want to add that 29 years old is a very Young age still.. you should NOT have any of these problems at this age. im 28 and I have not a single symptom you are describing here. btw most "medications" do have side effects. minor to severe. dont expect to have zero issues by taking a medication of any sort. you are afterall messing with your hormones here. by blocking a male sex hormone by 70% and doing all kind of changes to your body.

+1 to this. I couldn't have said it better.

coderz
08-03-2016, 04:41 PM
Are you currently taking it and if so what are your symptoms if anything?

coderz
08-03-2016, 05:07 PM
Also I want to add that the sexual sides seem weird. The drive is there and besides what I described above sometimes it really waxes and wanes. Like there are some days where I can masturbate 2-3 times or more in a day. Like yesterday for example it happened twice the first time wasn't very intense but the second time was more intense and almost felt normal. Then I might not masturbate for days or even a week at a time. That's the general dysfunction/sexual sides that seem to be happening to me. Another option that I've thought about is simply instead of taking 1.25MG per day 1 quarter pill is taking 1/8th of a pill and cutting the dosage in half. Even if you were going to quit the medication I can't help but feel that slowly weaning yourself off of the medicine would be safer and better than simply stopping cold turkey which is hard on your hormones but then again that's just a guess. Also I've heard from people that even a half milligram of Fin is ALMOST as effective anyway at stopping hair loss.